# SDR AALA20110530LGA01

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 59,396 hours, 30,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD OVERWING EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
